It is a fact that weight management will give you a good 25% relief on chronic pain. However when you cannot get any help without going to pain management and so many of the treatments include steroids you have nearly lost before you begin. Tomorrow I am forced into getting a spinal injection. I have to be able to take care of my husband and my pain is so much worse since he became ill. He somehow contacted the MRSA bacteria and it centered beneath his pacemaker. I had him in the ER tje second day we noticed the problem and he was hooked up and sent to Columbia University right away. His pacemaker/defibulator had coroded and an abcess had formed. This was nearly 4 weeks ago. His progress is good but he still has a ways to go and I must stay with him to help him with the IV antibiotics and twice daily wound dressing. Life is not always as it should be for any of us. People with total back problems do not always have a choice at how much exercise their bodies will tolerate and the medications are often bad when it comes to weight control. I have been stabilized since I quit taking any form of steroids but in spite of the lidoderm patches, pain pump and breakthrough meds, my prognosis has not been very good. My pain management doctor does cortisone but it reacts on me like I have been eating steak for a month. I can take kenalog without many side effects for whatever reason but he does not give it. I never have gotten a reason except his clinic does not do that one. Still my hubby is a special man and I will stick to the program with his health as well as mine. My question is, what is the problem with Kenalog? I have heard of many who will not use it. Thank you, Billie
I am very sorry to hear about your husband's condition. I understand how much your pain increases when you are caring for a loved one and I empathize with you.
Kenalog (triamcinolone) is an "old" steroid, if you will. In more recent years a new generation of steroids have been developed that have proven more effective in select procedures and some claim with fewer side effects. Kenalog remains on the market and is an excellent drug in some applications. At least that it what I have been able to surmise in my experience.
I hope this helps. And I also hope that your husband will continue to improve and your pain will diminish. Take care and keep in touch.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.